Year:2024   Volume: 2   Issue: 1   Area: Emergency Aid and Disaster Management

  1. Home
  2. Article List
  3. ID: 21

LIVER FAILURE DEVELOPING SECONDARY TO OVERDOSE OF PARACETAMOL USE

Pınar Baydar Yücel ORCID Icon,Fatma Gül Akgüner ORCID Icon,Mustafa Polat ORCID Icon,Ali Karakuş ORCID Icon

Paracetamol (acetaminophen,N-acetyl-P-aminophenol, APAP),which is found in many preparations in our country, is the most commonly used over-the-counter analgesic in the world.The drug, which is pregnancy category B, is widely used in pregnancy. In our case, the laboratory results of a 27-year-old patient with a 19-week pregnancy who had abdominal pain and had an oral intake of 3gr IV and 2gr in the first 48 hours, followed by an oral intake of more than 3gr per day for about 3 days after she came to the emergency room. the patient's paracetamol toxicity was evaluated as stage 3-4, and he was referred to the center where liver transplantation was performed with a preliminary diagnosis of fulminant liver, but the patient died without transplantation in the center she went to.

Keywords: Paracetamol, elevated liver function tests, liver failure


46